Is it possible that I'm pregnant(2 Posts)
I'm so sorry to intrude on the pregnancy talk but I am freaking out.
Basically if I were to be pregnant I would be over 7 weeks, every HCG urine test (I have tried different brands) has come out as negative. I am currently on the combined pill, so I feel like I could be getting withdrawal bleeding anyway even if I was pregnant? I have never experienced such bad nausea and can't stop eating.
Basically I had my withdrawal bleed in Dec on the 20th I had sex which was UP for a short time on the 25th Dec (I had forgotten to take my pill this night...).. I panicked around the 28th Dec and took EllaOne (72 hours out so less effective). The pill I originally missed was at the start of the pack and I did not take it within the recommended 12 hours...
I had a bleed around the 1st of January which lasted around 6 days (I'm not sure if this was caused by Ellaone or related to this "ghost" pregnancy that I probably don't have). I had my withdrawal bleed as normal around the 17th January and am due my next withdrawal bleed around the 14th Feb...
I would say in the space of the past 5 weeks I have taken maybe 10 pregnancy tests, each of which have come back negative. Am I absolutely crazy to think it's possible that I am pregnant.. I'm just worried that if I find out it will be very late and my nausea is consistently recurring.. Do people on the pill still have withdrawal bleeding during pregnancy?
I'm sorry but I literally don't know where else to ask these questions (I have actually attended my GP who says if I had my withdrawal bleed I'm not pregnant, but he didn't do any tests and I have read about people who didn't find out for months because they continued to bleed... am I crazy..)
If tests are negative, it's very likely you aren't pregnant. But taking extra hormones or having just a weird month on your pills can cause nausea and all sorts of weird symptoms. If it's reassuring, I get pregnant very easily off the pill, but I've missed one and sometimes two pills in a row a number of times (was on the pill for about 16 years total) and that never resulted in an unplanned pregnancy. So likely you were fine.
But the morning after pill can through your hormones out of whack (I've taken it twice, not when I was on the pill as well) and sometimes your hormones just get really funny anyway. I had a few weeks once when I swore I must have been pregnant. I felt exactly how I felt when I was pregnant with my first (this was after she was born). Nausea, sore breasts, tired, irritable, weird eating habits, etc. I wasn't. I don't know what caused it. I guess something was just a little messed up with my body.
You can have bleeding during pregnancy and it's possible the pill could cause some bleeding due to fluctuating hormone levels. But I think if you really were pregnant, you would have gotten a positive test by now, so I think you can feel pretty confident that you aren't. But maybe see your GP if you get your withdrawal bleed next week, but still feel awful.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.Register now
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.